RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 4(424), Pages 211–212 (Mi umn9663)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On critical points of the objective functional for maximization of qubit observables

A. N. Pechen, N. B. Il'in

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9663

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:4, 782–784

Bibliographic databases:

Document Type: Article
MSC: 81Q93
Presented: A. G. Sergeev
Accepted: 10.04.2015

Citation: A. N. Pechen, N. B. Il'in, “On critical points of the objective functional for maximization of qubit observables”, Uspekhi Mat. Nauk, 70:4(424) (2015), 211–212; Russian Math. Surveys, 70:4 (2015), 782–784

Citation in format AMSBIB
\Bibitem{PecIli15}
\by A.~N.~Pechen, N.~B.~Il'in
\paper On critical points of the objective functional for maximization of qubit observables
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 4(424)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn9663}
\crossref{https://doi.org/10.4213/rm9663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400575}
\zmath{https://zbmath.org/?q=an:06536952}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..782P}
\elib{http://elibrary.ru/item.asp?id=24073832}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 4
\pages 782--784
\crossref{https://doi.org/10.1070/RM2015v070n04ABEH004962}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366097300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948969373}


Linking options:
  • http://mi.mathnet.ru/eng/umn9663
  • https://doi.org/10.4213/rm9663
  • http://mi.mathnet.ru/eng/umn/v70/i4/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Pechen, “On the speed gradient method for generating unitary quantum operations for closed quantum systems”, Russian Math. Surveys, 71:3 (2016), 597–599  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Alexander N. Pechen, Nikolay B. Il'in, “On the problem of maximizing the transition probability in an $n$-level quantum system using nonselective measurements”, Proc. Steklov Inst. Math., 294 (2016), 233–240  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. N. Pechen, N. B. Il'in, “On extrema of the objective functional for short-time generation of single-qubit quantum gates”, Izv. Math., 80:6 (2016), 1200–1212  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. Pechen, N. Il'in, “Control landscape for ultrafast manipulation by a qubit”, J. Phys. A, 50:7 (2017), 075301, 13 pp.  crossref  mathscinet  zmath  isi  scopus
    5. A. Trushechkin, “Semiclassical evolution of quantum wave packets on the torus beyond the Ehrenfest time in terms of Husimi distributions”, J. Math. Phys., 58:6 (2017), 062102, 16 pp.  crossref  mathscinet  zmath  isi  scopus
    6. N. B. Il'in, A. N. Pechen, “Conditions for the absence of local extrema in problems of quantum coherent control”, Proc. Steklov Inst. Math., 301 (2018), 109–113  mathnet  crossref  crossref  isi  elib  elib
    7. A. S. Trushechkin, “Finding stationary solutions of the Lindblad equation by analyzing the entropy production functional”, Proc. Steklov Inst. Math., 301 (2018), 262–271  mathnet  crossref  crossref  isi  elib  elib
    8. N. B. Il'in, A. N. Pechen', “Critical point in the problem of maximizing the transition probability using measurements in an $n$-level quantum system”, Theoret. and Math. Phys., 194:3 (2018), 384–389  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:257
    Full text:25
    References:11
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019